# SDR TWAA9801402

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54352
- Make and model: Boeing 727231
- Aircraft serial: 21984
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 463 - DURING OVERNIGHT MAINTENANCE CHECK, FOUND RT AFT ESCAPE SLIDE LIGHT INOPERATIVE.  REPLACED BATTERY PACK.  (M)
